Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Chickengunya effects numbness in hands

Premium Questions

Dr. Nirmala P MD

Numbness in hands, fingers with Lisinopril -5mg. This is the third day on this medication. Taking for high blood pressure.Is this a symptom during adjustment period. ... View answer

Answered by : Dr. Nirmala P ( General & Family Physician)
Dr.  Shafi Ullah Khan MD

I have a migraine that is accompanied by numbness in my hand and blurry vision. I have frequent migraines...is this normal side effects for them? ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. T Chandrakant MD

it feel better, the right began to hurt. The swelling is chronic. Motrin is no longer effective, nothing is. It's getting close to 2 years now that I can't walk right or live my life. I wake up and my hands ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.  Praveen Tayal MD

Sometimes I am woken up by the sensation that my hands are on fire. It can be one or both hands. Flexing fingers, turning wrist, massaging the palm of my hand, holding them up over my head, hanging... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Prasad MD

Hi I am XXXX, My Left hand little to middle finger is got numb and get a tingling effect, this effect happen when i move my nect towards left side during a phone cal or hold the handset between ... View answer

Answered by : Dr. Prasad ( General & Family Physician)

Public Forum Discussions

Dr. Geldon Fejzo MD

of diverticalites and thats the anibiotic they me i have not had a storke or heart as far as i know but my left hand is numb my mom was reading the side effects on this i m kinda scared i go to the... View answer

Answered by : Dr. Geldon Fejzo ( General & Family Physician)
Viralben H Jani MD

of continuous medication, he still complain of numbness in one hand and leg. We got his CT scan done ... levels, after few months of no effect as told by my father, we took him to another doctor a... View answer

Answered by : Viralben H Jani ( Physical Therapist or Physiotherapist)
Dr. M C S Reddy MD

hi i have periodic numbness on my right leg and hand ,would neurobione tablets cure this? ... View answer

Answered by : Dr. M C S Reddy ( Internal Medicine Specialist)
Dr. Sudhir Kumar MD

I have developed pain and numbness in both hands with severe tingling. My legs feel very heavy ... of the numbness and pain. In the mornings when I first put my feet on the floor it is difficult for me... View answer

Answered by : Dr. Sudhir Kumar ( Orthopaedic Surgeon)
Dr. Mbuomboh Veranso MD

says I should. Now I am running high fever, notice tingling in arm and numbness in my hands and am a little constipated.... Are these normal side effects or should I be worried ... View answer

Answered by : Dr. Mbuomboh Veranso ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. What about the neck ? Is there any pain or spam in the neck. Think of Reynaud's Phenomenon too( get similar problems , although this is rare) for which you have to get it checked from your Doctor.

Dr. Sudhir MD

Hello, This can happen in pinched nerves, B12 deficiency and also in cervical spondylosis.I would suggest to see doctor and get appropriate investigations done to reach the diagnosis.Regards.

Dr. Behar Greca MD

Hi, thank you for posting. It might be caused by Vitamin B group deficiency. Consult your neurologist for the treatment. All the best. Dr. Behar.